Geological Literature Search (Geological Survey of Japan / AIST)

Two-dimensional Distribution of Sporadic-E Irregularities Deduced from Ionospheric Scintillations (abs.)

Authors=OGAWA T. ! SUZUKI A. ! KUNITAKE M.

Journal/Book_names=Meeting Abstracts, Society of Geomagnetism and Earth, Planetary and Space Sciences (SGEPSS)

Publish_Country=Japan

volume=84

pages=II.28-II.28

Publish_year=1988

Publisher=Society of Geomagnetism and Earth, Planetary and Space Sciences (SGEPSS)

Language_of_Text=JA

Language_of_Abs.=EN

Data_Type=SE!CO

ID=198804837